# SDR MWEA040212

- Difficulty date: November 17, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 46,409 hours, 43,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496507
- Condition: Chafed
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED VANE BELOW INBOARD FLIGHT SPOILER HAS A LARGE CHAFE.  FABRICATED AND INSTALLED DOUBLER.
